RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1971, Volume 5, Issue 4, Pages 18–27 (Mi faa2612)  

This article is cited in 83 scientific papers (total in 84 papers)

Korteweg–de Vries equation: A completely integrable Hamiltonian system

V. E. Zakharov, L. D. Faddeev


Full text: PDF file (896 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1971, 5:4, 280–287

Bibliographic databases:

Received: 14.06.1971

Citation: V. E. Zakharov, L. D. Faddeev, “Korteweg–de Vries equation: A completely integrable Hamiltonian system”, Funktsional. Anal. i Prilozhen., 5:4 (1971), 18–27; Funct. Anal. Appl., 5:4 (1971), 280–287

Citation in format AMSBIB
\Bibitem{ZakFad71}
\by V.~E.~Zakharov, L.~D.~Faddeev
\paper Korteweg--de Vries equation: A completely integrable Hamiltonian system
\jour Funktsional. Anal. i Prilozhen.
\yr 1971
\vol 5
\issue 4
\pages 18--27
\mathnet{http://mi.mathnet.ru/faa2612}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=303132}
\zmath{https://zbmath.org/?q=an:0257.35074}
\transl
\jour Funct. Anal. Appl.
\yr 1971
\vol 5
\issue 4
\pages 280--287
\crossref{https://doi.org/10.1007/BF01086739}


Linking options:
  • http://mi.mathnet.ru/eng/faa2612
  • http://mi.mathnet.ru/eng/faa/v5/i4/p18

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. A. Takhtadzhyan, L. D. Faddeev, “Essentially nonlinear one-dimensional model of classical field theory”, Theoret. and Math. Phys., 21:2 (1974), 1046–1057  mathnet  crossref  zmath
    2. V. E. Zakharov, S. V. Manakov, “On the complete integrability of a nonlinear Schrödinger equation”, Theoret. and Math. Phys., 19:3 (1974), 551–559  mathnet  crossref  mathscinet  zmath
    3. V. A. Marchenko, “The periodic Korteweg–de Vries problem”, Math. USSR-Sb., 24:3 (1974), 319–344  mathnet  crossref  mathscinet  zmath
    4. A. K. Pogrebkov, V. N. Sushko, “Hamiltonian theory of the interaction of a massive vector field with a massless fermion field in two-dimensional spacetime: The $(\tilde\Psi\gamma^{\mu}\Psi B_{\mu})_2$ interaction”, Theoret. and Math. Phys., 22:2 (1975), 110–122  mathnet  crossref  mathscinet
    5. A. R. Its, V. B. Matveev, “Schrödinger operators with finite-gap spectrum and $N$-soliton solutions of the Korteweg–de Vries equation”, Theoret. and Math. Phys., 23:1 (1975), 343–355  mathnet  crossref  mathscinet
    6. I. M. Gel'fand, L. A. Dikii, “Asimptotic benaviour of the resolvent of Sturm–LiouvilleI equations and the algebra of the Korteweg–de Vries equations”, Russian Math. Surveys, 30:5 (1975), 77–113  mathnet  crossref  mathscinet  zmath
    7. B. A. Dubrovin, “Periodic problems for the Korteweg–de Vries equation in the class of finite band potentials”, Funct. Anal. Appl., 9:3 (1975), 215–223  mathnet  crossref  mathscinet  zmath
    8. B. A. Dubrovin, V. B. Matveev, S. P. Novikov, “Non-linear equations of Korteweg–de Vries type, finite-zone linear operators, and Abelian varieties”, Russian Math. Surveys, 31:1 (1976), 59–146  mathnet  crossref  mathscinet  zmath
    9. I. Ya. Aref'eva, “Conservation laws for the four-fermion interaction in two-dimensional spacetime”, Theoret. and Math. Phys., 26:3 (1976), 205–207  mathnet  crossref  mathscinet
    10. V. E. Zakharov, S. V. Manakov, “Generalization of the inverse scattering problem method”, Theoret. and Math. Phys., 27:3 (1976), 485–487  mathnet  crossref  mathscinet  zmath
    11. P. P. Kulish, S. V. Manakov, L. D. Faddeev, “Comparison of the exact quantum and quasiclassical results for a nonlinear Schrödinger equation”, Theoret. and Math. Phys., 28:1 (1976), 615–620  mathnet  crossref  mathscinet  isi
    12. O. I. Bogoyavlenskii, S. P. Novikov, “The relationship between Hamiltonian formalisms of stationary and nonstationary problems”, Funct. Anal. Appl., 10:1 (1976), 8–11  mathnet  crossref  mathscinet  zmath
    13. I. M. Gel'fand, L. A. Dikii, “A Lie algebra structure in a formal variational calculation”, Funct. Anal. Appl., 10:1 (1976), 16–22  mathnet  crossref  mathscinet  zmath
    14. N. V. Nikolenko, “On the complete integrability of the nonlinear Schrödinger equation”, Funct. Anal. Appl., 10:3 (1976), 209–220  mathnet  crossref  mathscinet  zmath
    15. I. M. Gel'fand, L. A. Dikii, “Fractional powers of operators and Hamiltonian systems”, Funct. Anal. Appl., 10:4 (1976), 259–273  mathnet  crossref  mathscinet  zmath
    16. S. V. Manakov, “Example of a completely integrable nonlinear wave field with nontrivial dynamics (lee model)”, Theoret. and Math. Phys., 28:2 (1976), 709–714  mathnet  crossref  mathscinet  zmath
    17. E. A. Kuznetsov, A. V. Mikhailov, “On the complete integrability of the two-dimensional classical Thirring model”, Theoret. and Math. Phys., 30:3 (1977), 193–200  mathnet  crossref  mathscinet
    18. A. M. Vinogradov, B. A. Kupershmidt, “The structures of Hamiltonian mechanics”, Russian Math. Surveys, 32:4 (1977), 177–243  mathnet  crossref  mathscinet  zmath
    19. I. M. Krichever, “Methods of algebraic geometry in the theory of non-linear equations”, Russian Math. Surveys, 32:6 (1977), 185–213  mathnet  crossref  mathscinet  zmath
    20. I. M. Gel'fand, L. A. Dikii, “The resolvent and Hamiltonian systems”, Funct. Anal. Appl., 11:2 (1977), 93–105  mathnet  crossref  mathscinet  zmath
    21. I. Ya. Dorfman, “Formal variational calculus in the algebra of smooth cylindrical functions”, Funct. Anal. Appl., 12:2 (1978), 101–107  mathnet  crossref  mathscinet  zmath
    22. L. A. Takhtadzhyan, L. D. Faddeev, “The quantum method of the inverse problem and the Heisenberg $XYZ$ model”, Russian Math. Surveys, 34:5 (1979), 11–68  mathnet  crossref  mathscinet
    23. E. K. Sklyanin, L. A. Takhtadzhyan, L. D. Faddeev, “Quantum inverse problem method. I”, Theoret. and Math. Phys., 40:2 (1979), 688–706  mathnet  crossref  mathscinet  isi
    24. V. E. Zakharov, A. B. Shabat, “Integration of nonlinear equations of mathematical physics by the method of inverse scattering. II”, Funct. Anal. Appl., 13:3 (1979), 166–174  mathnet  crossref  mathscinet  zmath
    25. A. G. Izergin, P. P. Kulish, “Inverse scattering problem for systems with anticommuting variables and the massive thirring model”, Theoret. and Math. Phys., 44:2 (1980), 684–687  mathnet  crossref  mathscinet  isi
    26. N. V. Nikolenko, “Invariant asymptotically stable tori of the perturbed Korteweg–de Vries equation”, Russian Math. Surveys, 35:5 (1980), 139–207  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    27. B. M. Levitan, “Almost periodicity of infinite-zone potentials”, Math. USSR-Izv., 18:2 (1982), 249–273  mathnet  crossref  mathscinet  zmath
    28. S. A. Vladimirov, “Automorphic systems of scalar fields”, Theoret. and Math. Phys., 46:1 (1981), 28–32  mathnet  crossref  mathscinet  zmath  isi
    29. A. E. Borovik, V. N. Robuk, “Linear pseudopotentials and conservation laws for the Landau–Lifshits equation describing the nonlinear dynamics of a ferromagnet with uniaxial anisotropy”, Theoret. and Math. Phys., 46:3 (1981), 242–248  mathnet  crossref  mathscinet  isi
    30. A. G. Izergin, V. E. Korepin, F. A. Smirnov, “Trace formulas for the quantum nonlinear Schrödinger equation”, Theoret. and Math. Phys., 48:3 (1981), 773–776  mathnet  crossref  mathscinet  isi
    31. S. A. Tsyplyaev, “Commutation relations of the transition matrix in the classical and quantum inverse scattering methods (local case)”, Theoret. and Math. Phys., 48:1 (1981), 580–586  mathnet  crossref  mathscinet  isi
    32. S. P. Novikov, “The Hamiltonian formalism and a many-valued analogue of Morse theory”, Russian Math. Surveys, 37:5 (1982), 1–56  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    33. B. G. Konopelchenko, “Integrable evolution equations: A family of Hamiltonian structures and reductions”, Funct. Anal. Appl., 16:3 (1982), 208–211  mathnet  crossref  mathscinet  zmath  isi
    34. I. M. Gel'fand, I. Ya. Dorfman, “Hamiltonian operators and the classical Yang–Baxter equation”, Funct. Anal. Appl., 16:4 (1982), 241–248  mathnet  crossref  mathscinet  zmath  isi
    35. N. Yu. Reshetikhin, L. D. Faddeev, “Hamiltonian structures for integrable models of field theory”, Theoret. and Math. Phys., 56:3 (1983), 847–862  mathnet  crossref  mathscinet  isi
    36. M. B. Sheftel, “On the infinite-dimensional noncommutative Lie–Bäcklund algebra associated with the equations of one-dimensional gas dynamics”, Theoret. and Math. Phys., 56:3 (1983), 878–891  mathnet  crossref  mathscinet  zmath  isi
    37. V. V. Trofimov, A. T. Fomenko, “Dynamical systems on the orbits of linear representations of Lie groups and the complete integrability of certain hydrodynamical systems”, Funct. Anal. Appl., 17:1 (1983), 23–29  mathnet  crossref  mathscinet  zmath  isi
    38. V. V. Trofimov, A. T. Fomenko, “Liouville integrability of Hamiltonian systems on Lie algebras”, Russian Math. Surveys, 39:2 (1984), 1–67  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    39. D. Schenk, M. A. Shubin, “Asymptotic expansion of the state density and the spectral function of a Hill operator”, Math. USSR-Sb., 56:2 (1987), 473–490  mathnet  crossref  mathscinet  zmath
    40. N. N. Bogolyubov (Jr.), A. K. Prikarpatskii, “Complete integrability of the nonlinear ito and Benney–Kaup systems: Gradient algorithm and lax representation”, Theoret. and Math. Phys., 67:3 (1986), 586–596  mathnet  crossref  mathscinet  zmath  isi
    41. N. V. Nikolenko, “The method of Poincaré normal forms in problems of integrability of equations of evolution type”, Russian Math. Surveys, 41:5 (1986), 63–114  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    42. V. D. Lipovskii, “Hamiltonian structure of the Kadomtsev–Petviashvili–II equation in the class of decreasing Cauchy data”, Funct. Anal. Appl., 20:4 (1986), 282–291  mathnet  crossref  mathscinet  zmath  isi
    43. V. A. Arkad'ev, A. K. Pogrebkov, M. K. Polivanov, “Expansions with respect to squares, symplectic and poisson structures associated with the Sturm–Liouville problem. I”, Theoret. and Math. Phys., 72:3 (1987), 909–920  mathnet  crossref  mathscinet  zmath  isi
    44. G. P. Pron'ko, “Quantum string theory in four-dimensional space-time”, Theoret. and Math. Phys., 72:3 (1987), 978–986  mathnet  crossref  mathscinet  isi
    45. E. I. Shulman, “Additional integrals of the motion of classical Hamiltonian wave systems”, Theoret. and Math. Phys., 76:1 (1988), 725–734  mathnet  crossref  mathscinet  isi
    46. V. A. Arkad'ev, A. K. Pogrebkov, M. K. Polivanov, “Expansions with respect to squares, symplectic and poisson structures associated with the Sturm–Liouville problem. II”, Theoret. and Math. Phys., 75:2 (1988), 448–460  mathnet  crossref  mathscinet  zmath  isi
    47. B. A. Dubrovin, S. P. Novikov, “Hydrodynamics of weakly deformed soliton lattices. Differential geometry and Hamiltonian theory”, Russian Math. Surveys, 44:6 (1989), 35–124  mathnet  crossref  mathscinet  zmath  adsnasa
    48. E. B. Berdnikov, G. P. Pron'ko, “Hamiltonian dynamics of finite-gap configurations of relativistic strings”, Theoret. and Math. Phys., 81:1 (1989), 1078–1087  mathnet  crossref  mathscinet  isi
    49. G. G. Petriashvili, “Nonconservation of the fermion number in the decay of a heavy fermion in a two-dimensional gauge model”, Theoret. and Math. Phys., 78:3 (1989), 284–291  mathnet  crossref  isi
    50. S. V. Talalov, “Current algebras in the theory of the classical $\mathcal D=2+1$ string with internal degrees of freedom”, Theoret. and Math. Phys., 79:1 (1989), 369–374  mathnet  crossref  mathscinet  isi
    51. V. D. Lipovskii, A. V. Shirokov, “$2+1$ Toda chain. II. Hamiltonian formalism”, Theoret. and Math. Phys., 84:1 (1990), 718–728  mathnet  crossref  mathscinet  isi
    52. A. S. Piskunov, “A (3+1)-dimensional equation admitting a Lax representation”, Russian Acad. Sci. Izv. Math., 40:1 (1993), 225–233  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    53. Theoret. and Math. Phys., 96:2 (1993), 879–973  mathnet  crossref  mathscinet  zmath  isi
    54. Yu. S. Osipov, A. A. Gonchar, S. P. Novikov, V. I. Arnol'd, G. I. Marchuk, P. P. Kulish, V. S. Vladimirov, E. F. Mishchenko, “Lyudvig Dmitrievich Faddeev (on his sixtieth birthday)”, Russian Math. Surveys, 50:3 (1995), 643–659  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    55. A. V. Tsiganov, “Homogeneous Stäckel-type systems”, Theoret. and Math. Phys., 115:1 (1998), 377–395  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    56. O. I. Mokhov, “Compatible Poisson Structures of Hydrodynamic Type and Associativity Equations”, Proc. Steklov Inst. Math., 225 (1999), 269–284  mathnet  mathscinet  zmath
    57. Krichever, I, “Periodic and almost-periodic potentials in inverse problems”, Inverse Problems, 15:6 (1999), R117  isi
    58. A. K. Pogrebkov, “Quantizing the KdV Equation”, Theoret. and Math. Phys., 129:2 (2001), 1586–1595  mathnet  crossref  crossref  mathscinet  zmath  isi
    59. O. I. Mokhov, “Integrability of the Equations for Nonsingular Pairs of Compatible Flat Metrics”, Theoret. and Math. Phys., 130:2 (2002), 198–212  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    60. A. K. Pogrebkov, “Boson-fermion correspondence and quantum integrable and dispersionless models”, Russian Math. Surveys, 58:5 (2003), 1003–1037  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    61. P. P. Kulish, A. M. Zeitlin, “Quantum inverse scattering method and (super)conformal field theory”, Theoret. and Math. Phys., 142:2 (2005), 211–221  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    62. G. Marmo, G. Scolarici, A. Simoni, F. Ventriglia, “Classical and Quantum Systems: Alternative Hamiltonian Descriptions”, Theoret. and Math. Phys., 144:2 (2005), 1190–1205  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    63. Jeffery Praught, Roman G. Smirnov, “Andrew Lenard: A Mystery Unraveled”, SIGMA, 1 (2005), 005, 7 pp.  mathnet  crossref  mathscinet  zmath
    64. Liu, SQ, “Deformations of semisimple bihamiltonian structures of hydrodynamic type”, Journal of Geometry and Physics, 54:4 (2005), 427  crossref  isi
    65. Denisov, S, “On the singular spectrum of Schrodinger operators with decaying potential”, Transactions of the American Mathematical Society, 357:4 (2005), 1525  crossref  isi
    66. V. A. Sadovnichii, V. E. Podolskii, “Traces of operators”, Russian Math. Surveys, 61:5 (2006), 885–953  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    67. Dubrovin, B, “On Hamiltonian perturbations of hyperbolic systems of conservation laws I: Quasi-triviality of bi-Hamiltonian perturbations”, Communications on Pure and Applied Mathematics, 59:4 (2006), 559  crossref  isi
    68. D. R. Yafaev, “The Schrödinger Operator: Perturbation Determinants, the Spectral Shift Function, Trace Identities, and All That”, Funct. Anal. Appl., 41:3 (2007), 217–236  mathnet  crossref  crossref  mathscinet  zmath  isi
    69. Amitava Choudhuri, B. Talukdar, U. Das, “Lagrangian Approach to Dispersionless KdV Hierarchy”, SIGMA, 3 (2007), 096, 11 pp.  mathnet  crossref  mathscinet  zmath
    70. Killip R., “Spectral theory via sum rules”, Spectral Theory and Mathematical Physics: A Festschrift in Honor of Barry Simon's 60th Birthday - ERGODIC SCHRODINGER OPERATORS, SINGULAR SPECTRUM, ORTHOGONAL POLYNOMIALS, AND INVERSE SPECTRAL THEORY, Proceedings of Symposia in Pure Mathematics, 76, no. 2, 2007, 907–930  isi
    71. Matveev, VB, “30 years of finite-gap integration theory”, Philosophical Transactions of the Royal Society A-Mathematical Physical and Engineering Sciences, 366:1867 (2008), 837  crossref  isi
    72. G. Scolarici, “Remarks on alternative Hermitian structures for composite quantum systems”, Theoret. and Math. Phys., 160:1 (2009), 1050–1057  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    73. Yu. Yu. Bagderina, “Three Series of Invariant Manifolds of the Sawada–Kotera Equation”, Funct. Anal. Appl., 43:4 (2009), 312–315  mathnet  crossref  crossref  mathscinet  zmath  isi
    74. Killip, R, “Sum rules and spectral measures of Schrodinger operators with L-2 potentials”, Annals of Mathematics, 170:2 (2009), 739  isi
    75. A. O. Smirnov, G. M. Golovachev, E. G. Amosenok, “Dvukhzonnye 3-ellipticheskie resheniya uravnenii Bussineska i Kortevega–de Friza”, Nelineinaya dinam., 7:2 (2011), 239–256  mathnet  elib
    76. Budochkina S.A., Savchin V.M., “O b_{u}-gamiltonovykh uravneniyakh v mekhanike beskonechnomernykh sistem”, Doklady Akademii nauk, 439:5 (2011), 583–584  elib
    77. L. D. Faddeev, “The new life of complete integrability”, Phys. Usp., 56:5 (2013), 465–472  mathnet  crossref  crossref  adsnasa  isi  elib  elib
    78. O. V. Rudenko, “Nonlinear dynamics of quadratically cubic systems”, Phys. Usp., 56:7 (2013), 683–690  mathnet  crossref  crossref  adsnasa  isi  elib  elib
    79. G. A. Zakirova, E. V. Kirillov, “Introducing a power of the operator in direct spectral problems”, Vestn. YuUrGU. Ser. Matem. modelirovanie i programmirovanie, 7:3 (2014), 116–120  mathnet  crossref
    80. M. A. Semenov-Tian-Shansky, “Lax operators, Poisson groups, and the differential Galois theory”, Theoret. and Math. Phys., 181:1 (2014), 1279–1301  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib  elib
    81. Deconinck B., Trichtchenko O., “High-frequency instabilities of small-amplitude solutions of Hamiltonian PDEs”, Discret. Contin. Dyn. Syst., 37:3 (2017), 1323–1358  crossref  mathscinet  zmath  isi  scopus
    82. O. I. Mokhov, “Pencils of compatible metrics and integrable systems”, Russian Math. Surveys, 72:5 (2017), 889–937  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    83. L. A. Takhtajan, A. Yu. Alekseev, I. Ya. Aref'eva, M. A. Semenov-Tian-Shansky, E. K. Sklyanin, F. A. Smirnov, S. L. Shatashvili, “Scientific heritage of L. D. Faddeev. Survey of papers”, Russian Math. Surveys, 72:6 (2017), 977–1081  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    84. V. B. Matveev, A. O. Smirnov, “Dvukhfaznye periodicheskie resheniya uravnenii iz AKNS ierarkhii”, Voprosy kvantovoi teorii polya i statisticheskoi fiziki. 25, K 70-letiyu M. A. Semenova-Tyan-Shanskogo, Zap. nauchn. sem. POMI, 473, POMI, SPb., 2018, 205–227  mathnet
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:2186
    Full text:1185
    References:72
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019